# SDR SWAA2021100410729

- Difficulty date: August 23, 2021
- Submitted: October 4, 2021
- Operation: Air carrier
- Aircraft: N7822A
- Make and model: Boeing 737-76N
- Aircraft serial: 32596
- Aircraft time: 59,949 hours, 29,584 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CARGO BAY FLOOR TO SIDEWALL SUPPORT AT STA 867+15; RBL 22; WL 157 ; / [01] CORROSION ON SUPPORT WAS FOUND TO BE OUT OF LIMITS DUE TO PROXIMITY TO FASTENER HOLES PER SRM 53-00-53-1A-2 FIGURE 103 DETAIL D.; [02] VERIFIED CORROSION OUT OF LIMITS PER SRM 53-00-53-1A-2; [03] UPDATED MEASUREMENT; [04] VERIFIED UPDATED MEASUREMENTS; [05] REMOVED ACB FLOOR TO SIDEWALL SUPPORT AT BS867 - BS887; RBL22; WL157 PER SRM 51-40-02-0G-0; [06] LOCATED AND DRILLED ACB FLOOR TO SIDEWALL SUPPORT AT BS867 - BS887; RBL22; WL157 PER SRM 51-40-05-0G-0 AND DWG 146A7500; [07] VERIFIED CORRECTIVE ACTION 6.; [08] OK TO INSTALL.; [09] OK TO INSTALL; [10] INSTALLED FLOOR TO SIDEWALL SUPPORT AT BS 887- 867 RBL 22 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 147A7500; 146A7502;147A0060.; [11] VERIFIED INSTALLED FLOOR TO SIDEWALL SUPPORT AT BS 887- 867 RBL 22 WL 156 IAW SRM 51-40-02-0G-0 AND DWG 147A7500; 146A7502;147A0060.
